Alert archive / Pennsylvania / Lake Effect Snow Warnings in 2015
Lake Effect Snow Warning 2, NWS State College, PA
NWS State College, PA issued this lake effect snow warning at Dec 18, 2015, 3:36 AM EST for Warren County, Pennsylvania. It took effect at Dec 18, 2015, 7:00 PM EST. It was in force for 25 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 18, 2015, 3:36 AM EST (08:36 UTC)
- In effect from
- Dec 18, 2015, 7:00 PM EST
- Expired
- Dec 19, 2015, 8:12 PM EST
- In force
- 25 hr
- Issued by
- NWS State College, PA
County Warren County, PA
The radar
The Buffalo radar (KBUF), 134 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 19, 6:00 AM EST | SNOW 6 | Bear Lake, PA | |
| Dec 19, 7:00 AM EST | SNOW 3.2 | Warren, PA | |
| Dec 19, 7:00 AM EST | SNOW 6 | Chandlers Valley 1se, PA | 24 HOUR SNOWFALL. |
| Dec 19, 9:15 AM EST | SNOW 7 | Bear Lake, PA | 7 IN 10 HOURS... STILL SNOWING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
370 WWUS41 KCTP 180836 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 336 AM EST FRI DEC 18 2015 PAZ004-190000- /O.UPG.KCTP.LE.A.0003.151219T0000Z-151220T0300Z/ /O.NEW.KCTP.LE.W.0002.151219T0000Z-151220T0300Z/ WARREN- INCLUDING THE CITY OF...WARREN 336 AM EST FRI DEC 18 2015 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A LAKE EFFECT SNOW WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 PM EST SATURDAY. THE LAKE EFFECT SNOW WATCH IS NO LONGER IN EFFECT. * HAZARDS...HEAVY LAKE EFFECT SNOW. * SNOW ACCUMULATIONS...4 TO 8 INCHES MAINLY NORTH OF ROUTE 6. LOCALIZED HIGHER AMOUNTS POSSIBLE IN THE MOST PERSISTENT BANDS. * PERIOD OF MOST INTENSE SNOW...OVERNIGHT FRIDAY THROUGH SATURDAY MORNING. * IMPACTS...HAZARDOUS TRAVEL AND ROAD CONDITIONS. LOCALIZED RAPID SNOW ACCUMULATION AND SHARPLY REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO DRY WEATHER JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV... POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET...USING THE HASHTAG C...T...P...W...X. && $$ PAZ005-190000- /O.UPG.KCTP.LE.A.0003.151219T0000Z-151220T0300Z/ /O.NEW.KCTP.LE.Y.0003.151219T0000Z-151220T0300Z/ MCKEAN- INCLUDING THE CITY OF...BRADFORD 336 AM EST FRI DEC 18 2015 ...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A LAKE EFFECT SNOW ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 PM EST SATURDAY. THE LAKE EFFECT SNOW WATCH IS NO LONGER IN EFFECT. * HAZARDS...LAKE EFFECT SNOW. * SNOW ACCUMULATIONS...3 TO 6 INCHES MAINLY NORTH OF ROUTE 6. LOCALIZED HIGHER AMOUNTS POSSIBLE IN THE MOST PERSISTENT BANDS. * PERIOD OF MOST INTENSE SNOW...OVERNIGHT FRIDAY THROUGH SATURDAY MORNING. * IMPACTS...HAZARDOUS TRAVEL AND ROAD CONDITIONS. LOCALIZED RAPID SNOW ACCUMULATION AND SHARPLY REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV... POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET...USING THE HASHTAG C...T...P...W...X. && $$ MS/BL
3 follow-up statements
582 WWUS41 KCTP 190526 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1226 AM EST SAT DEC 19 2015 PAZ004-200300- /O.CON.KCTP.LE.W.0002.000000T0000Z-151220T0300Z/ WARREN- INCLUDING THE CITY OF...WARREN 1226 AM EST SAT DEC 19 2015 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * HAZARDS...HEAVY LAKE EFFECT SNOW. * SNOW ACCUMULATIONS...4 TO 8 INCHES MAINLY NORTH OF ROUTE 6. LOCALIZED HIGHER AMOUNTS POSSIBLE IN THE MOST PERSISTENT BANDS. * PERIOD OF MOST INTENSE SNOW...MIDNIGHT THROUGH NOON SATURDAY. * IMPACTS...SNOW COVERED ROADS AND BLOWING SNOW. LOCALIZED RAPID SNOW ACCUMULATION AND SHARPLY REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO DRY WEATHER JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV... POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET...USING THE HASHTAG C...T...P...W...X. && $$ PAZ005-200300- /O.CON.KCTP.LE.Y.0003.000000T0000Z-151220T0300Z/ MCKEAN- INCLUDING THE CITY OF...BRADFORD 1226 AM EST SAT DEC 19 2015 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * HAZARDS...LAKE EFFECT SNOW. * SNOW ACCUMULATIONS...3 TO 6 INCHES MAINLY NORTH OF ROUTE 6. LOCALIZED HIGHER AMOUNTS POSSIBLE IN THE MOST PERSISTENT BANDS. * PERIOD OF MOST INTENSE SNOW...MIDNIGHT THROUGH NOON SATURDAY. * IMPACTS...SNOW COVERED ROADS AND BLOWING SNOW. LOCALIZED RAPID SNOW ACCUMULATION AND SHARPLY REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV... POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET...USING THE HASHTAG C...T...P...W...X. && $$
097 WWUS41 KCTP 190858 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 358 AM EST SAT DEC 19 2015 PAZ004-200300- /O.CON.KCTP.LE.W.0002.000000T0000Z-151220T0300Z/ WARREN- INCLUDING THE CITY OF...WARREN 358 AM EST SAT DEC 19 2015 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * SNOW ACCUMULATIONS...4 TO 8 INCHES MAINLY NORTH OF ROUTE 6. LOCALIZED HIGHER AMOUNTS POSSIBLE IN THE MOST PERSISTENT BANDS. * PERIOD OF MOST INTENSE SNOW...THROUGH NOON SATURDAY. * IMPACTS...SNOW COVERED ROADS AND BLOWING SNOW. LOCALIZED RAPID SNOW ACCUMULATION AND SHARPLY REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO DRY WEATHER JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV... POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET...USING THE HASHTAG C...T...P...W...X. && $$ PAZ005-200300- /O.CON.KCTP.LE.Y.0003.000000T0000Z-151220T0300Z/ MCKEAN- INCLUDING THE CITY OF...BRADFORD 358 AM EST SAT DEC 19 2015 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * SNOW ACCUMULATIONS...3 TO 6 INCHES MAINLY NORTH OF ROUTE 6. LOCALIZED HIGHER AMOUNTS POSSIBLE IN THE MOST PERSISTENT BANDS. * PERIOD OF MOST INTENSE SNOW...THROUGH NOON SATURDAY. * IMPACTS...SNOW COVERED ROADS AND BLOWING SNOW. LOCALIZED RAPID SNOW ACCUMULATION AND SHARPLY REDUCED VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV... POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET...USING THE HASHTAG C...T...P...W...X. && $$ MS
562 WWUS41 KCTP 200112 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 812 PM EST SAT DEC 19 2015 DEFAULT OVERVIEW SECTION PAZ004-200215- /O.CAN.KCTP.LE.W.0002.000000T0000Z-151220T0300Z/ WARREN- 812 PM EST SAT DEC 19 2015 ...LAKE EFFECT SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE LAKE EFFECT SNOW WARNING. ANY REMAINING LIGHT SNOW WILL TAPER TO FLURRIES THIS EVENING. $$ PAZ005-200215- /O.CAN.KCTP.LE.Y.0003.000000T0000Z-151220T0300Z/ MCKEAN- 812 PM EST SAT DEC 19 2015 ...LAKE EFFECT SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE LAKE EFFECT SNOW ADVISORY. ANY REMAINING LIGHT SNOW WILL TAPER TO FLURRIES THIS EVENING. $$
What forecasters said that day
The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this lake effect snow warning went out at Dec 18, 2:06 AM EST, 1 hour 30 minutes earlier.
Area forecast discussion, Dec 18, 2:06 AM EST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 206 AM EST FRI DEC 18 2015 .SYNOPSIS... A SHORT-LIVED COLD SNAP WILL OCCUR OVER THE REGION TODAY AND SATURDAY WITH BANDS OF LAKE EFFECT SNOW IMPACTING AREAS JUST DOWNWIND OF LAKE ERIE...AND ALSO ACROSS THE LAUREL HIGHLANDS OF SOUTHWESTERN PENNSYLVANIA. ABOVE NORMAL TEMPERATURES MAKE A RETURN FOR SUNDAY...AND CONTINUE RIGHT THROUGH CHRISTMAS. PRIOR TO THE HOLIDAY...ANOTHER PERIOD OF RAIN APPEARS LIKELY HEADING INTO THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 8 AM THIS MORNING/... SFC COLD FRONT HAS CLEARED OUR FAR SE ZONES...AND HAS TAKEN WITH IT THE AREAS OF FOG. AN AREA OF PARTIAL CLEARING WAS OCCURRING IN ITS WAKE THANKS TO LLVL DOWNSLOPE FLOW OF DRIER AIR...AND IN ADVANCE OF MORE SIGNIFICANT COOLING ALOFT. ACROSS THE NW HALF OF THE CWA...EXTENSIVE BLANKET OF SHALLOW AND GENERALLY WARM STRATO CU WILL OCCUR AS THE COLD AIR SPREADS EAST AND GRADUALLY DEEPENS. TEMPS WITHIN THIS LOW CLOUD LAYER WILL START OUT AT -4 TO -6C...THEN DROP TO -7 TO -10C BY DAYBREAK WITH SOME FLURRIES/SCT LIGHT SNOW SHOWERS OR SPOTTY LIGHT FREEZING DRIZZLE POSSIBLE ACROSS FAVORED UPSLOPE AREAS NEAR...AND TO THE WEST OF THE RT 219 CORRIDOR. MIN TEMPS WILL RANGE FROM THE UPPER 20S NORTHWEST TO THE UPPER 30S SOUTHEAST. && .SHORT TERM /8 AM THIS MORNING THROUGH SATURDAY NIGHT/... *SIGNIFICANT LAKE EFFECT SNOW POSSIBLE IN THE NORTHWEST PA SNOWBELT FRIDAY NIGHT AND SATURDAY* SOME LEGITIMATELY COLD AIR WILL OVERSPREAD THE AREA THIS PERIOD WITH CYCLONIC FLOW AND INCREASING INSTABILITY RESULTING IN SOME SIGNIFICANT LAKE EFFECT SNOW ACCUMULATION DOWNWIND OF LAKE ERIE. THE BEST WESTERLY TRAJECTORIES WILL COINCIDE WITH PEAK SNOW BAND INTENSITY OVERNIGHT FRIDAY INTO SATURDAY AFTERNOON. CONTINUED TO UTILIZE WPC QPF AND SNOWFALL GUIDANCE WHICH LEADS TO 3 TO 6+ INCH TOTALS IN THE PERENNIAL NORTHWEST SNOWBELT LOCATIONS IN WARREN AND MCKEAN COUNTY MAINLY TO THE NORTH OF ROUTE 6. DURATION OF EVENT WILL BE ABOUT 18-24 HRS WITH IMPACTS BEGINNING AFTER 00Z SAT. FOR NOW WILL STICK WITH THE LAKE EFFECT SNOW WATCH...BUT ALIGNMENT OF ACCUMULATIONS BEGINNING TO POINT TOWARDS A WARNING LIKELY FOR MAINLY NW HALF OF WARREN CO AND ADVISORY LEVEL SNOWS INTO MCKEAN CO. THE HIGHEST CONFIDENCE OF LOCALIZED 6+ INCH AMOUNTS REMAINS OVER NORTHERN WARREN COUNTY. SNOW BANDS SHOULD WEAKEN BY SATURDAY EVENING AND TAPER OFF/DISSIPATE LATER SATURDAY NIGHT. OTHERWISE...COLDER TEMPS ARRIVE FRI AND SAT AS TEMPS FALL BACK TO AROUND SEASONAL NORMALS. A BREEZE WILL ADD AN ADDITIONAL CHILL TO THE AIR FRI AFTERNOON AND SAT. && .LONG TERM /SUNDAY THROUGH THURSDAY/... HIGH PRESSURE SUPPORTS HIGH CONFIDENCE OF DRY WEATHER ON SUNDAY WITH MODERATING TEMPERATURES AND LIGHTER WINDS. A RATHER RAPID REBOUND FROM THE CANADIAN AIRMASS INTRUSION IS EXPECTED THRU NEXT WEEK...WITH A QUICK RETURN TO UNSEASONABLY MILD SW FLOW AND WAA PATTERN FAVORING ABOVE NORMAL TEMPERATURE READINGS THROUGH CHRISTMAS EVE. THE 17/12Z GUIDANCE CONTINUES TO POINT TOWARD AN INCREASINGLY UNSETTLED AND POTENTIALLY WET PRECIPITATION PATTERN DEVELOPING MON-THU WITH SEVERAL OPPORTUNITIES FOR RAIN AND BREEZY CONDITIONS. THERE IS NO SNOW IN THE FORECAST THROUGH CHRISTMAS EVE. LONGER RANGE POINTING TOWARD A COLD FRONT AROUND CHRISTMAS EVE/CHRISTMAS DAY...WITH SOME COOLER AIR WORKING IN - ESP NORTHERN AREAS. NO BIG COLD AIR OUTBREAK ON THE HORIZON THOUGH. && .AVIATION /07Z FRIDAY THROUGH TUESDAY/... VERY SLOW IMPROVEMENT IS UNDER WAY AS DRIER WNW FLOW ESTABLISHES OVER THE AREA. COOLER AND DRIER AIR WILL CONTINUE THE GRADUAL IMPROVING CONDITIONS TO MOST OF THE REGION OVERNIGHT. THE EXCEPTION WILL BE THE USUAL CULPRITS OF THE HIGH TERRAIN OF WESTERN AND NORTHERN TERMINALS WHERE IFR/MVFR CEILINGS WILL CONTINUE INTO FRIDAY. OUTLOOK... FRI...MVFR EARLY NW BECOMING VFR. MAINLY VFR ELSEWHERE. SAT...GUSTY WEST WINDS. SHSN/REDUCED VSBYS POSS KBFD...MAINLY AM. SUN...NO SIG WX EXPECTED. MON...PM SHRA/LOW CIGS POSS NW. TUE...NO SIG WX EXPECTED. && .CTP WATCHES/WARNINGS/ADVISORIES... LAKE EFFECT SNOW WATCH FROM THIS EVENING THROUGH SATURDAY EVENING FOR PAZ004-005. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...GARTNER/RXR LONG TERM...RXR AVIATION...LA CORTE
Hazardous weather outlook, Dec 17, 3:40 AM EST, 23 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 340 AM EST THU DEC 17 2015 PAZ006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-180845- POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 340 AM EST THU DEC 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-005-180845- WARREN-MCKEAN- 340 AM EST THU DEC 17 2015 ...LAKE EFFECT SNOW WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 3:36 AM EST | Lake Effect Snow Advisory | CTP | McKean | 41 hr |
Nearby
Lake Effect Snow Warnings in Pennsylvania, 2015Every lake effect snow warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.